# SDR COEA2011102115919

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571501200S533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION.  EXTERNAL SKIN, FWD AND CENTER PANEL AT FRAME 23, BL 0, STR 20L - 18R HAS CORROSION. (LENGTH 36", WIDTH 3", DEPTH .009").  REMOVE CORROSION AND REPAIR CENTER PANEL SKIN AND FWD PANEL SKIN PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
